Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 315, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 11, 2008, 2:15 PM EDT for Dodge County, Laurens County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2008, 2:15 PM EDT (18:15 UTC)
- Expired
- Jun 11, 2008, 2:49 PM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Dodge County, GA, Laurens County, GA
The radar
The Robins AFB radar (KJGX), 46 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.3 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1118 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1073 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 111815
SVRFFC
GAC091-175-111900-
/O.NEW.KFFC.SV.W.0315.080611T1815Z-080611T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
215 PM EDT WED JUN 11 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DODGE COUNTY IN CENTRAL GEORGIA
LAURENS COUNTY IN CENTRAL GEORGIA
* UNTIL 300 PM EDT
* AT 211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 10 MILES EAST
OF PLAINFIELD...MOVING WEST AT 15 MPH. ADDITIONAL THUNDERSTORMS
ARE DEVELOPING NEARBY.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DUBLIN...YONKERS...RODDY AND CHESTER.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3225 8304 3230 8330 3233 8330 3244 8317
3243 8315 3258 8323 3260 8320 3271 8296
3271 8290 3268 8279 3266 8279 3261 8267
3252 8267 3249 8264 3245 8269 3234 8274
3230 8273 3219 8286 3215 8299
TIME...MOT...LOC 1815Z 110DEG 11KT 3233 8297
$$2 follow-up statements
000
WWUS52 KFFC 111838
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
237 PM EDT WED JUN 11 2008
GAC091-175-111900-
/O.CON.KFFC.SV.W.0315.000000T0000Z-080611T1900Z/
DODGE GA-LAURENS GA-
237 PM EDT WED JUN 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR LAURENS AND NORTHERN DODGE COUNTIES...
AT 233 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERAL SMALL CLUSTERS OF THUNDERSTORMS ACROSS LAURENS AND
NORTHERN DODGE COUNTIES BETWEEN EASTMAN...RENTZ...CEDAR GROVE...AND
DUBLIN. WHILE THESE STORMS HAVE WEAKENED...THEY ARE STILL CAPABLE OF
PRODUCING DAMAGING WINDS UP TO 60 MPH. THE STORMS ARE MOVING WEST
AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PLAINFIELD...DEXTER...YONKERS...RODDY...MONTROSE...DUDLEY AND
CHESTER.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3225 8304 3230 8330 3233 8330 3244 8317
3243 8315 3258 8323 3260 8320 3271 8296
3271 8290 3268 8279 3266 8279 3261 8267
3252 8267 3249 8264 3245 8269 3234 8274
3230 8273 3219 8286 3215 8299
TIME...MOT...LOC 1837Z 110DEG 11KT 3235 8304
$$
19000
WWUS52 KFFC 111849
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
248 PM EDT WED JUN 11 2008
GAC091-175-111858-
/O.CAN.KFFC.SV.W.0315.000000T0000Z-080611T1900Z/
DODGE GA-LAURENS GA-
248 PM EDT WED JUN 11 2008
...THE SEVERE THUNDERSTORM WARNING FOR LAURENS AND NORTHERN DODGE
COUNTIES HAS BEEN CANCELLED...
SEVERAL SMALL CLUSTERS OF THUNDERSTORMS CONTINUE ACROSS LAURENS AND
DODGE COUNTIES...BUT HAVE WEAKENED AND ARE NO LONGER DETERMINED TO
BE SEVERE. FREQUENT CLOUD-TO-GROUND LIGHTNING...ALONG WITH SMALL
HAIL AND WIND GUSTS TO 40 MPH WILL STILL BE POSSIBLE WITH THE
STRONGER THUNDERSTORMS...ESPECIALLY ACROSS NORTHERN LAURENS AND
CENTRAL DODGE COUNTY.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3225 8304 3230 8330 3233 8330 3244 8317
3243 8315 3258 8323 3260 8320 3271 8296
3271 8290 3268 8279 3266 8279 3261 8267
3252 8267 3249 8264 3245 8269 3234 8274
3230 8273 3219 8286 3215 8299
TIME...MOT...LOC 1848Z 110DEG 11KT 3236 8308
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 5:31 AM EDT, 8 hours 44 minutes earlier.
Area forecast discussion, Jun 11, 5:31 AM EDT, 8 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 531 AM EDT WED JUN 11 2008 .SHORT TERM /TODAY THROUGH FRIDAY/... MODERATE INSTABILITY AND DAYTIME HEATING SHOULD CONTRIBUTE TO CONVECTION DEVELOPING AGAIN THIS AFTERNOON. WEAK TROUGH ACROSS THE STATE SHOULD AID IN THE DEVELOPMENT...OTHERWISE DYNAMICS LOOK WEAK. NO BIG CHANGE IN THE AIR MASS THROUGH FRIDAY AND MAINLY DIURNAL THUNDERSTORMS EXPECTED EACH DAY. UPPER THICKNESS VALUES NOT QUITE AS HIGH AS PREVIOUS DAYS...AND WITH A LOW LEVEL SOUTHEAST FLOW...MAX TEMPERATURES SHOULD NOT BE QUITE AS HOT OVER MUCH OF THE CWA. .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... MODELS INDICATE A FRONT PUSHING INTO THE CWA ON SATURDAY AND HAVE INCREASED POPS A BIT ACROSS THE AREA. A PATTERN CHANGE APPEARS TO BE FORECAST FOR THE MID WEEK...WITH A TROUGH FORMING IN THE EASTERN STATES AND RIDGING IN THE WEST. ECMWF AND GFS AGREE OVERALL...BUT DIFFER IN STRENGTH AND PLACEMENT OF FEATURES. AT THIS TIME...HAVE KEPT LOW CHANCE OR SLIGHT CHANCE THROUGH THE LONG TERM. && .AVIATION... WEAKENING BERMUDA RIDGE HAS MOVED SOUTH ACROSS FL WITH WEAK TROF EXTENDING FROM THE UPPER EAST COAST DOWN INTO CENTRAL GA. THIS TROF WILL PUT US IN MORE EASTERLY FLOW TODAY. WINDS ARE STILL W TO NW THIS MORNING BUT THEY SHOULD TURN EASTERLY BY 14Z. WINDS WILL STAY EAST TO SE ALL DAY AT 5 TO 10 KTS. CEILINGS WILL BE MOSTLY FEW050 TO SCT080 WITH SOME BKN040 IN AND AROUND ANY SHRA/TSRA DEVELOPMENT THIS AFTERNOON. ISOLATED TO SCATTERED SHRA/TSRA ARE EXPECTED ACROSS THE REGION SO WILL INCLUDE VCTS BETWEEN 18-03Z. THERE ARE ALSO SOME AREAS OF PATCHY BR/HZ THIS MORNING SO WILL SEE VSBYS IN THE 3-6SM RANGE ACROSS THE STATE TILL 13Z. ONCE THIS MORNING FOG BURNS OFF SHOULD BE P6SM THE REST OF THE DAY. .PRELIMINARY POINT TEMPS/POPS... ATHENS 94 68 87 66 89 / 30 20 20 20 20 ATLANTA 90 71 86 69 86 / 30 20 30 20 30 BLAIRSVILLE 86 66 82 62 82 / 30 20 20 20 20 CARTERSVILLE 90 66 88 66 86 / 30 20 30 20 30 COLUMBUS 95 72 88 70 88 / 30 20 50 30 40 GAINESVILLE 91 70 86 67 85 / 30 20 20 20 20 MACON 95 71 90 68 90 / 30 20 30 20 30 ROME 91 69 90 68 90 / 30 20 30 20 30 PEACHTREE CITY 91 67 87 67 86 / 30 20 30 20 30 VIDALIA 95 70 91 68 91 / 30 20 30 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 41
Hazardous weather outlook, Jun 11, 6:28 AM EDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 628 AM EDT WED JUN 11 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 628 AM EDT WED JUN 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS AND ISOLATED SEVERE STORMS ARE EXPECTED THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GA. .SYNOPSIS... WEAK HIGH PRESSURE ACROSS THE TENNESSEE VALLEY AND ACROSS CENTRAL FLORIDA SHOULD KEEP THE COLD FRONT OVER GEORGIA FAIRLY STATIONARY TODAY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORM WILL BE FREQUENT CLOUD-TO-GROUND LIGHTNING...GUSTY WINDS...AND HAIL. THE BEST PLACE FOR THUNDERSTORM DEVELOPMENT WILL BE NORTH AND CENTRAL GEORGIA BETWEEN 2 PM AND 10 PM TODAY. .DISCUSSION... A COLD FRONT HAS STALLED JUST SOUTH OF ATLANTA AND IS EXPECTED TO STAY FAIRLY STATIONARY THROUGH TONIGHT. MODERATE INSTABILITY IS FORECAST TO DEVELOP ACROSS THE AREA TODAY WITH DEWPOINTS IN THE UPPER 60S TO LOWER 70S. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON AS TEMPERATURES SOAR INTO THE 90S. CAPES AROUND 1500...LIFTED INDICES IN THE MINUS 2 TO MINUS 4 RANGE...AND WEAK UPPER LEVEL WINDS SUGGEST A FAIRLY UNORGANIZED PULSE STORM ENVIRONMENT. STEEPENING LOW-LEVEL LAPSE RATES ALSO INDICATE A MARGINAL WIND DAMAGE THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... FORMAL SPOTTER ACTIVATION IS NOT ANTICIPATED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER.
In the hours before
Special weather statement, Jun 11, 1:51 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 151 PM EDT WED JUN 11 2008 GAZ069>071-079>082-111830- 151 PM EDT WED JUN 11 2008 ...SIGNIFICANT WEATHER ALERT FOR WIND GUSTS OF 40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING IN PORTIONS OF TAYLOR... CRAWFORD... TALBOT... BIBB... UPSON... MONROE AND LAMAR COUNTIES UNTIL 230 PM EDT... AT 150 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS OVER UPSON...CRAWFORD AND NORTH TAYLOR COUNTIES. THESE STORMS WERE DRIFTING WEST NORTHWEST AT 5 TO 10 MPH. WIND GUSTS OF 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MUSELLA...LOG TOWN...YATESVILLE... CULLODEN... CARSONVILLE...WESLEY...PRATTSBURG...SPREWELL BLUFF STATE PARK...ROLAND...PICKARD...THOMASTON AND PLEASANT HILL.
Special weather statement, Jun 11, 2:05 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 205 PM EDT WED JUN 11 2008 GAZ074-084-085-096-097-109-111845- 205 PM EDT WED JUN 11 2008 ...SIGNIFICANT WEATHER ALERT FOR WIND GUSTS OF 40 MPH AND FREQUENT LIGHTNING IN PORTIONS OF DODGE...BLECKLEY...LAURENS...JOHNSON... WILKINSON AND WASHINGTON COUNTIES UNTIL 245 PM EDT... AT 205 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS OVER LAURENS...NORTH DODGE AND SOUTH WILKINSON COUNTIES. THESE STORMS WERE DRIFTING TO THE WEST AND NORTHWEST AT 5 TO 10 MPH. WIND GUSTS OF 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LOWERY...PLAINFIELD...CADWELL... RENTZ...YONKERS... MONTROSE...EAST DUBLIN...DUDLEY...DUBLIN...DEXTER AND CHESTER.
Special weather statement, Jun 11, 2:06 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 206 PM EDT WED JUN 11 2008 GAZ089-090-111845- 206 PM EDT WED JUN 11 2008 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN NORTHEAST CHATTAHOOCHEE AND MUSCOGEE COUNTIES UNTIL 245 PM EDT... AT 203 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM DEVELOPING IN NORTHEAST CHATTAHOOCHEE COUNTY...11 MILES SOUTHEAST OF MIDLAND...MOVING NORTHWEST AT 10 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS THUNDERSTORM. THIS THUNDERSTORM WILL MOVE INTO EASTERN MUSCOGEE COUNTY AND AFFECT THE CITIES OF MIDLAND AND EVENTUALLY COLUMBUS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 2:15 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Pike, Upson | 45 min |
| Jun 11, 2:51 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 39 min |
| Jun 11, 3:03 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski | 42 min |
| Jun 11, 3:31 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Twiggs | 44 min |
| Jun 11, 3:38 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 52 min |
| Jun 11, 3:54 PM EDT | Severe Thunderstorm Warning | FFC | Bibb | 51 min |
| Jun 11, 4:14 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Macon, Peach | 46 min |
| Jun 11, 4:17 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 18 min |
| Jun 11, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Fulton | 38 min |
| Jun 11, 5:06 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 25 min |
| Jun 11, 5:54 PM EDT | Severe Thunderstorm Warning | FFC | Paulding | 51 min |
| Jun 11, 6:14 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Jefferson, Warren, Washington | 46 min |
| Jun 11, 6:40 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Floyd, Gordon, Paulding, Pickens and 1 more | 50 min |
| Jun 11, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Washington, Wilkinson | 39 min |
| Jun 11, 7:04 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Polk | 41 min |
| Jun 11, 7:21 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Union | 39 min |
| Jun 11, 7:25 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Gordon, Murray, Pickens, Whitfield | 50 min |
| Jun 11, 7:26 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon, Murray, Polk | 64 min |
| Jun 11, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren, Washington | 42 min |
| Jun 11, 7:56 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe, Wilkes | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.